HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >
Vol. 1 no. 1 >

ÜBER DIE DIFFERENTIALGEOMETRIE VON KEGELSCHNITTEN IM DREIDIMENSIONALEN PROJEKTIVEN RAUME

Files in This Item:
JFS_HIU_v1n1-1.pdf1.1 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/58075

Title: ÜBER DIE DIFFERENTIALGEOMETRIE VON KEGELSCHNITTEN IM DREIDIMENSIONALEN PROJEKTIVEN RAUME
Authors: Kawaguchi, Akitsugu Browse this author
Issue Date: 1930
Publisher: 北海道帝國大學
Journal Title: Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics
Journal Title(alt): 北海道帝國大學理學部紀要
Volume: 1
Issue: 1
Start Page: 1
End Page: 45
Type: bulletin (article)
URI: http://hdl.handle.net/2115/58075
Appears in Collections:Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics > Vol. 1 no. 1

 

Feedback - Hokkaido University